Discounted and finitely repeated minority games with public signals

Renault, Jérôme, Scarlatti, Sergio and Scarsini, Marco (2008) Discounted and finitely repeated minority games with public signals. Mathematical Social Sciences, 56 (1). pp. 44-74.

[img]
Preview
Text
Download (247kB) | Preview
Official URL: http://tse-fr.eu/pub/21510
Item Type: Article
Language: English
Date: July 2008
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:59
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:21510
URI: http://publications.ut-capitole.fr/id/eprint/3132

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year